# SDR YENA2023091901111

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,731 hours, 1,129 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,731 hours, 1,129 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'AFTER LANDING ECAM ENG 2 OIL CHIP DETECTED; REF LOG PAGE 3793104 (MX ACKNOWLEDGE EVF SUCCESSFUL FOR #2 ENG WITH NO DEFECTS. THIS CLEARS MDDR 523562. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED) #2 ENGINE REPLACED.'
